Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 96, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 8, 2020, 9:57 PM CDT for Boyd County, Holt County, Nebraska. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2020, 9:57 PM CDT (02:57 UTC)
- Expired
- Jun 8, 2020, 10:45 PM CDT
- In force
- 48 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 70.0 mph
Counties Boyd County, NE, Holt County, NE
The radar
The North Platte radar (KLNX), 162 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 10:00 PM CDT | HAIL 1.5 | 5 W Bristow, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 5:56 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.0 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1670 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1799 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 403 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 20.3
The text
As transmitted.
362
WUUS53 KLBF 090257
SVRLBF
NEC015-089-090345-
/O.NEW.KLBF.SV.W.0096.200609T0257Z-200609T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
957 PM CDT Mon Jun 8 2020
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Northwestern Holt County in north central Nebraska...
Central Boyd County in north central Nebraska...
* Until 1045 PM CDT.
* At 957 PM CDT, a severe thunderstorm was located near Atkinson, or
18 miles northwest of O'Neill, moving northeast at 30 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Spencer, Atkinson, Stuart, Butte, Lynch, Bristow, Emmet, Anoka,
Hull Lake State Wildlife Management Area, Spencer Dam, Midway,
Parshall Bridge State Wildlife Management Area and Anncar.
This includes the following highways...
Highway 20 between mile markers 278 and 300.
Highway 281 between mile markers 196 and 216.
Highway 12 between mile markers 111 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4243 9883 4258 9919 4296 9888 4283 9847
TIME...MOT...LOC 0257Z 217DEG 27KT 4260 9897
HAIL...2.50IN
WIND...70MPH
$$
Snively2 follow-up statements
466
WWUS53 KLBF 090315
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1015 PM CDT Mon Jun 8 2020
NEC015-089-090345-
/O.CON.KLBF.SV.W.0096.000000T0000Z-200609T0345Z/
Holt NE-Boyd NE-
1015 PM CDT Mon Jun 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTH CENTRAL HOLT AND CENTRAL BOYD COUNTIES...
At 1015 PM CDT, a severe thunderstorm was located 13 miles southwest
of Spencer, moving northeast at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Spencer, Butte, Lynch, Bristow, Anoka, Spencer Dam, Midway, Parshall
Bridge State Wildlife Management Area, Hull Lake State Wildlife
Management Area and Anncar.
This includes the following highways...
Highway 281 between mile markers 196 and 216.
Highway 12 between mile markers 111 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4253 9874 4274 9906 4296 9888 4283 9847
TIME...MOT...LOC 0315Z 220DEG 27KT 4270 9882
HAIL...1.75IN
WIND...60MPH
$$
Snively482
WWUS53 KLBF 090331
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1031 PM CDT Mon Jun 8 2020
NEC015-089-090345-
/O.CON.KLBF.SV.W.0096.000000T0000Z-200609T0345Z/
Holt NE-Boyd NE-
1031 PM CDT Mon Jun 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTH CENTRAL HOLT AND SOUTHEASTERN BOYD COUNTIES...
At 1031 PM CDT, a severe thunderstorm was located near Spencer,
moving northeast at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Spencer, Lynch, Bristow, Spencer Dam, Midway and Anncar.
This includes the following highways...
Highway 281 between mile markers 198 and 216.
Highway 12 between mile markers 118 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4264 9864 4275 9887 4293 9879 4283 9847
TIME...MOT...LOC 0331Z 219DEG 29KT 4282 9866
HAIL...1.75IN
WIND...60MPH
$$
SnivelyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 7:18 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 8, 7:18 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion National Weather Service North Platte NE 718 PM CDT Mon Jun 8 2020 .SHORT TERM...(This evening through Tuesday night) Issued at 230 PM CDT Mon Jun 8 2020 The HRRR and NAMdng model wind gust products both show high wind criteria Tuesday. The NAM indicates winds of 65kts at h800mb, the top of the mix layer as indicated in Bufkit. These strong winds are emanating from strong Pacific high pressure building through the Rockies in the wake of 995mb low pressure across KS. The wind forecast uses the guidance blend and a High Wind Warning is in place across swrn Nebraska beginning early Tuesday morning and ending Tuesday evening. The POP and temperature forecast uses the short term model blend. High temperatures Tuesday came in with upper 50s to lower 60s. These are near record low highs and North Platte could tie or break the previous record of 58 set in 1895. There is little change in the POP forecast tonight through Tuesday except that the storm system is slower and producing a prolonged period of warp-around rain Tuesday associated with an inverted h700mb trof across Nebraska, deformation and mid level frontogenesis. Postfrontal elevated thunderstorms are in the forecast along the h700mb warm air advection zone. Severe storm development late this afternoon and this evening revolves around storms firing on a sfc front draped across ncntl Nebraska this afternoon. MLCAPE of 2000-3000J/KG and 45-50kt winds at h500mb will fuel the expected development of supercells. The RAP model indicates moderate CAPE and shear with no cap by 22z. The RAP also indicates a zone of very strong sfc warm air advection developing across wrn KS this afternoon, aimed at ncntl Nebraska. This warm air advection should continue throughout the evening hours as a triple point forms near Goodland KS. .LONG TERM...(Wednesday through Monday) Issued at 230 PM CDT Mon Jun 8 2020 Dry weather is in place Wednesday through Monday with just an isolated thunderstorm chance Saturday night through Monday. The anomalous storm system affecting Nebraska tonight and Tuesday will phase with Tropical Depression Cristobal and be located across the Great Lakes Wednesday. Pacific high pressure will build through Nebraska Wednesday and Thursday. The Great Lakes storm will deepen to around 983 mb and pull a batch of Canadian high pressure south through the Midwest Friday and beyond. This will present little opportunity for return moisture across Nebraska until Saturday. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 716 PM CDT Mon Jun 8 2020 Thunderstorms ongoing this evening from near KLBF northeast to near and east of KANW. Some of these storms will be severe and contain large hail, damaging winds, with an isolated tornado possible. An advancing cold front will also bring northerly winds up to 45 kts after 09Z and continuing through the day Tuesday. Heavy rainfall is also occurring this evening, which will cause reductions in visibility at times. && .HYDROLOGY... Issued at 230 PM CDT Mon Jun 8 2020 The short term model blend, the NAM, HRRR and RAP models continue to advertise very heavy rainfall this evening associated with the formation of a closed h700mb low across KS and a slow moving cold front across Nebraska. Rain and elevated thunderstorms will continue Tuesday as this upper low moves slowly east through KS. The rain should end late Tuesday evening. These models all suggest a heavy rain center will occur somewhere across ncntl Nebraska tonight with 4 or more inches by Tuesday morning. The Flood Watch for Custer county has been expanded north to include most of north central Nebraska east of highway 83. WPC has been suggesting high precipitable water, rainfall efficiency, training, back-building and continued moisture flux for a few forecast cycles across this area. && .LBF WATCHES/WARNINGS/ADVISORIES... High Wind Warning from 4 AM CDT /3 AM MDT/ to 9 PM CDT /8 PM MDT/ Tuesday for NEZ056>059-069>071. Flood Watch through Tuesday morning for NEZ006>010-026>028-038. && SHORT TERM...CDC LONG TERM...CDC AVIATION...Roberg HYDROLOGY...CDC
Hazardous weather outlook, Jun 8, 3:36 PM CDT, 6 hours 21 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 336 PM CDT Mon Jun 8 2020 NEZ004>010-022>029-035>038-056>059-069>071-094-092045- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 336 PM CDT Mon Jun 8 2020 /236 PM MDT Mon Jun 8 2020/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Scattered severe thunderstorms are expected to develop across portions of southwest and north central Nebraska this evening. Storms are expected to produce large hail, damaging winds, and heavy rainfall. An isolated tornado or two is also possible. Repeating thunderstorms this evening could produce 1 to 2 inches of rainfall over the same location which will lead to flooding. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. Heavy rainfall and strong winds will continue Tuesday with localized flooding possible. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Local storm report, Jun 8, 9:13 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
913 PM CDT MON JUN 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HEAVY RAIN 7 E STAPLETON 41.48N 100.38W
06/08/2020 E3.30 INCH LOGAN NE FIRE DEPT/RESCUE
REPORT VIA FIRE CHIEF OF 3.3 INCHES OF RAINFALL, STORM
TOTAL.
&&
JGOMEZSpecial weather statement, Jun 8, 9:14 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service North Platte NE
814 PM MDT Mon Jun 8 2020
NEZ022-090300-
Garden NE-
814 PM MDT Mon Jun 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GARDEN AND SOUTHERN
SHERIDAN COUNTIES UNTIL 900 PM MDT...
At 813 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Crescent Lake National Wildlife Refuge, or 27
miles southeast of Alliance, moving northeast at 35 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Miles Lake, Mumper, Herman Lake, Jerry Lake, Kincaid Lake, Wild Horse
Flats and Tralnor Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4201 10267 4201 10207 4196 10207 4167 10257
4179 10268
TIME...MOT...LOC 0213Z 236DEG 30KT 4179 10255
KulikSpecial weather statement, Jun 8, 9:21 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service North Platte NE
921 PM CDT Mon Jun 8 2020
NEZ026-036-037-059-090300-
McPherson NE-Blaine NE-Lincoln NE-Logan NE-
921 PM CDT Mon Jun 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN...LOGAN...
SOUTHEASTERN MCPHERSON...NORTHWESTERN CUSTER...SOUTHWESTERN BLAINE
AND SOUTHEASTERN THOMAS COUNTIES UNTIL 1000 PM CDT...
At 920 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Stapleton to 9 miles southeast of Ringgold
to near Lake Maloney State Recreation Area. Movement was north at 10
mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
North Platte, Stapleton, Gandy, Lake Maloney State Recreation Area,
North Platte Airport, Logan, Shanklin Bluff, Tarboz Lake, Hoagland
and Brown Lake.
This includes the following highways...
Highway 92 between mile markers 216 and 246.
Highway 97 between mile markers 1 and 8.
Interstate 80 in Nebraska between mile markers 173 and 184.
Highway 83 between mile markers 76 and 130.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central, southwestern, north central and west central Nebraska.
LAT...LON 4100 10081 4122 10088 4170 10067 4174 10050
4174 10029 4175 10027 4180 10027 4180 10025
4139 10025 4139 10024 4127 10024
TIME...MOT...LOC 0220Z 175DEG 7KT 4155 10048 4139 10068 4106 10078
KulikSpecial weather statement, Jun 8, 9:30 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service North Platte NE
930 PM CDT Mon Jun 8 2020
NEZ009-010-027-028-090315-
Loup NE-Holt NE-Garfield NE-Rock NE-
930 PM CDT Mon Jun 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK...LOUP...
NORTHWESTERN GARFIELD AND SOUTHWESTERN HOLT COUNTIES UNTIL 1015 PM
CDT...
At 930 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles northwest of Calamus Reservoir State Recreation Area, or 14
miles north of Taylor, moving northeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Rose, Fox Bayou, Duff, Horseshoe Bend Lake, Hannamon Bayou
Campground, Valley View Flat Campground and Carson Lake.
This includes Highway 183 between mile markers 127 and 163.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Nebraska.
LAT...LON 4179 9941 4191 9965 4232 9958 4223 9898
4185 9929
TIME...MOT...LOC 0230Z 218DEG 27KT 4198 9944
SnivelySpecial weather statement, Jun 8, 9:34 PM CDT, 23 minutes before
Special Weather Statement National Weather Service North Platte NE 934 PM CDT Mon Jun 8 2020 NEZ005-094-090300- Eastern Cherry NE-Western Cherry NE- 934 PM CDT Mon Jun 8 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY COUNTY UNTIL 1000 PM CDT/900 PM MDT/... At 934 PM CDT/834 PM MDT/, Doppler radar was tracking a strong thunderstorm over Valentine, moving northeast at 55 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Valentine, Crookston and Highway 97 crossing the Niobrara River. This includes the following highways... Highway 20 between mile markers 182 and 202. Highway 97 between mile markers 125 and 141. Highway 83 between mile markers 205 and 222. Highway 12 between mile markers 1 and 11. A Severe Thunderstorm Watch remains in effect until 200 AM CDT/100 AM MDT/ for north central Nebraska. LAT...LON 4277 10053 4271 10090 4300 10082 4299 10035 TIME...MOT...LOC 0234Z 204DEG 47KT 4289 10060 Snively
Local storm report, Jun 8, 9:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
946 PM CDT MON JUN 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM FLOOD NORTH PLATTE 41.13N 100.77W
06/08/2020 LINCOLN NE EMERGENCY MNGR
MINOR FLOODING REPORTED AROUND TOWN.
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:08 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 52 min |
| Jun 8, 7:28 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Thomas | 20 min |
| Jun 8, 7:33 PM CDT | Special Weather Statement | LBF | Keya Paha | 42 min |
| Jun 8, 7:42 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Keya Paha, Rock | 48 min |
| Jun 8, 7:42 PM CDT | Tornado Warning | LBF | Custer, Lincoln | 48 min |
| Jun 8, 7:46 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 44 min |
| Jun 8, 8:00 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 45 min |
| Jun 8, 8:01 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 44 min |
| Jun 8, 8:04 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 26 min |
| Jun 8, 8:14 PM CDT | Tornado Warning | LBF | Holt, Rock | 31 min |
| Jun 8, 8:21 PM CDT | Tornado Warning | LBF | Custer | 39 min |
| Jun 8, 8:23 PM CDT | Flash Flood Warning | LBF | Custer, Lincoln, Logan | 9 hr |
| Jun 8, 8:29 PM CDT | Areal Flood Advisory | LBF | Blaine, Custer | 10 hr |
| Jun 8, 8:33 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 42 min |
| Jun 8, 8:34 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 41 min |
| Jun 8, 8:37 PM CDT | Special Weather Statement | LBF | Boyd | 23 min |
| Jun 8, 8:44 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 46 min |
| Jun 8, 8:47 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 43 min |
| Jun 8, 8:49 PM CDT | Special Weather Statement | LBF | Cherry | 41 min |
| Jun 8, 8:58 PM CDT | Areal Flood Advisory | LBF | Logan | 3 hr |
| Jun 8, 9:02 PM CDT | Areal Flood Advisory | LBF | Brown, Rock | 3 hr |
| Jun 8, 9:14 PM CDT | Special Weather Statement | LBF | Garden | 46 min |
| Jun 8, 9:18 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 27 min |
| Jun 8, 9:21 PM CDT | Special Weather Statement | LBF | Lincoln, Logan | 39 min |
| Jun 8, 9:23 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 37 min |
| Jun 8, 9:30 PM CDT | Special Weather Statement | LBF | Loup | 45 min |
| Jun 8, 9:30 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup | 45 min |
| Jun 8, 9:52 PM CDT | Areal Flood Advisory | LBF | Lincoln | 3 hr |
| Jun 8, 10:01 PM CDT | Special Weather Statement | LBF | Logan | 44 min |
| Jun 8, 10:04 PM CDT | Special Weather Statement | LBF | Holt | 41 min |
| Jun 8, 10:18 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 42 min |
| Jun 8, 10:20 PM CDT | Areal Flood Advisory | LBF | Boyd, Holt | 6 hr |
| Jun 8, 10:20 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 40 min |
| Jun 8, 10:26 PM CDT | Special Weather Statement | LBF | Loup | 49 min |
| Jun 8, 10:38 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 23 min |
| Jun 8, 10:43 PM CDT | Special Weather Statement | LBF | Blaine, Logan, Thomas | 47 min |
| Jun 8, 10:43 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 47 min |
| Jun 8, 10:55 PM CDT | Special Weather Statement | LBF | Rock | 50 min |
| Jun 8, 11:05 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 40 min |
| Jun 8, 11:14 PM CDT | Special Weather Statement | LBF | Rock | 46 min |
| Jun 8, 11:25 PM CDT | Special Weather Statement | LBF | Grant | 50 min |
| Jun 8, 11:43 PM CDT | Areal Flood Advisory | LBF | Logan | 7 hr |
| Jun 8, 11:43 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 47 min |
| Jun 8, 11:48 PM CDT | Areal Flood Advisory | LBF | Brown, Rock | 7 hr |
| Jun 9, 12:03 AM CDT | Special Weather Statement | LBF | Keith | 42 min |
| Jun 9, 12:08 AM CDT | Special Weather Statement | LBF | Brown | 37 min |
| Jun 9, 12:19 AM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 41 min |
| Jun 9, 12:56 AM CDT | Special Weather Statement | LBF | Arthur, Keith | 49 min |
| Jun 9, 1:11 AM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, McPherson | 34 min |
| Jun 9, 2:24 AM CDT | Special Weather Statement | LBF | Deuel | 51 min |
| Jun 9, 9:22 AM CDT | River Flood Warning | LBF | Holt | 34 hr |
| Jun 9, 10:11 AM CDT | Special Weather Statement | LBF | Boyd | 49 min |
| Jun 9, 1:21 PM CDT | Special Weather Statement | LBF | Holt | 39 min |
| Jun 9, 1:58 PM CDT | Special Weather Statement | LBF | Boyd, Garfield, Holt, Wheeler | 47 min |
| Jun 9, 2:38 PM CDT | Areal Flood Advisory | LBF | Holt | 15 hr |
| Jun 9, 3:00 PM CDT | Areal Flood Advisory | LBF | Boyd | 44 min |
| Jun 9, 3:34 PM CDT | Special Weather Statement | LBF | Holt | 41 min |
| Jun 9, 5:27 PM CDT | Areal Flood Advisory | LBF | Boyd | 20 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.